# SDR CALA2016112100949

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 67,907 hours, 7,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EEL CEILING LIGHT AT 23GFE FAILED OPS CHECK. RELAMPED, OPS CKD GOOD PER AMM 33-51-00 PG 501. ACPD IDT OF EEL LIGHT INSTLN. OPS CHECK NORMAL.
